# SDR C2XA06SH134

- Difficulty date: December 8, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 19,613 hours, 17,975 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - MAJOR - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CHAFED AT THE 6 O'CLOCK POSITION.  MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A DOUBLER REPAIR IAW EC5310-01359, STEP 1.2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
